# SDR AALA202205232671

- Difficulty date: May 21, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 737
- Aircraft serial: 29587
- Aircraft time: 89,750 hours, 11,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN ABOVE 3R DOOR HAS EXPOSED WIRES. FOUND COVER DETACHED. FIXED PER 35-50-00 NOW WIRES ARE NO MORE IN VIEW. OK FOR SERVICE.
